# SDR C2XA02TY080

- Difficulty date: May 7, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 1452139003
- Part serial: NSN
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED 1C/2C INSPECTION THE HORIZ. STAB HINGE PIN LOCKING BRACKETS ON THE LT. AND RT. SIDE HAD WEAR STEPS IN THEM. MAINT. BLENDED THE WEAR STRIPS,PERFORMED NDT INSPECTION,ALLODINED,PRIMED AND PAINTED IAW WITH GST#1391/02-EMB 135/145 CPM 51-21-04,05.06. ALL WORK WAS ACCOMPLISH AND WILL BE REL. UPON COMPLETION OF ALL WORK.
